2009 |
6 | EE | Tibor K. Pogány:
Further results on generalized Kapteyn-type expansions.
Appl. Math. Lett. 22(2): 192-196 (2009) |
2007 |
5 | EE | Tibor K. Pogány:
Integral expressions for Mathieu-type series whose terms contain Fox's H-function.
Appl. Math. Lett. 20(7): 764-769 (2007) |
4 | EE | Tibor K. Pogány:
Whittaker-type derivative sampling reconstruction of stochastic Lalpha(Omega)-processes.
Applied Mathematics and Computation 187(1): 384-394 (2007) |
3 | EE | Tibor K. Pogány:
Convergence of generalized Kapteyn expansion.
Applied Mathematics and Computation 190(2): 1844-1847 (2007) |
2006 |
2 | EE | Paul L. Butzer,
Tibor K. Pogány,
Hari M. Srivastava:
A linear ODE for the Omega function associated with the Euler function Ealpha(z) and the Bernoulli function Balpha(z).
Appl. Math. Lett. 19(10): 1073-1077 (2006) |
1 | EE | Tibor K. Pogány,
Hari M. Srivastava,
Zivorad Tomovski:
Some families of Mathieu a-series and alternating Mathieu a-series.
Applied Mathematics and Computation 173(1): 69-108 (2006) |